# SDR ASAA2022072339165

- Difficulty date: July 23, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 29,226 hours, 9,166 cycles
- System (JASC): 2210 · Autopilot System
- Part: Lru
- Part number: UNKNOWN
- Condition: Deflection
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT 10K FEET B AUTO PILOT WAS ENGAGED. AFTER A FEW SECONDS A FULL LEFT DEFFLECTION OF THE YOKE OCCURED WITH THE B AUTO PILOT DISENGAGING AND THE A/P P/RST RED LIGHTS FLASHING AND AURAL WARNING TONE SOUNDING. GROUNDED - YES. VERIFIED LAST LEG CHAN "B" VNAV SPD LNAV ENG AIL SYNC INV.4 SEC. SUSPECT LRU AIL POS SEN-2 AIL ACT -2 FLT MSG 22-11190. ACCOMP. LRU TEST 20.31 TEST PASS. ALSO ACCOMP. LAND VERIFY TEST, TEST PASS REF. B737-900 M/M 22-11-00-700-801.
